# SDR TRAX200701504

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,351 hours, 6,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTERNAL HANDLE CRACKED.    10-26-07    REMOVED AND REPLACED ASD EXTERNAL HANDLE IAW CRJ SRM 51-40-11, 51-25-06,51-25-16 AND CRJ 700 MM 25-11-03.
